# SDR AALA20140909008

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 59,651 hours, 32,189 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 79237991
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PRIMARY & ALTERNATE TRIM FAILED DURING CRUISE.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED PRIMARY & ALTERNATE TRIM MOTORS.  SYS GND CHECKED NORMAL OPERATION CLOSED.
